MathSciNet Relay Station
MathSciNet bibliographic data
MR2019973 58J50 (53C23)
Lott, John Remark about the spectrum of the $p$-form Laplacian under a collapse with curvature bounded below. Proc. Amer. Math. Soc. 132 (2004), no. 3, 911–918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement